Doctor insights on:
Does Lamictal Cause Anxiety
Not causal: People who are depressed will often experience an increase in anxiety due to their depression. They are related, but i would not say that anxiety, per se, causes depression. Increased stress in your life could, however, lead to both depression and anxiety. ...Read moreSee 3 more doctor answers
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
Possibly.: In patients with depression and psychosis, serotonergic-noradrenergic meds like venlafaxine could cause irritability, agitation, and possibly paranoia. These patients should be treated with antipsychotics/mood stabillizers first before being prescribed anti-depressants like venlafaxine. ...Read more
Possible: While most people stop their medications without problems or side effects, sometimes withdrawal effects can occur if the medication is stopped too abruptly. Anxiety is one of the possible symptoms you could develop if you have a withdrawal syndrome. The best way to avoid this is to work with your physician and taper the medication over time ...Read more
It Sure Can: All of the physical symptoms of anxiety r directly the result of the cascade of physiological events that get triggered when ur primitive fear ; rage brain centers sense danger. Learn about this "fight or flight or freeze" response. See: http://bit.Ly/wzhvqo once u understand the physiology of anxiety, the symptoms make sense. This doesn't make them feel less unpleasant necessarily though! ...Read more
Does vistaril (hydroxyzine) have side effects and does it help anxiety symptoms I'm worried vistaril (hydroxyzine) cause dizziness?
Vistaril (hydroxyzine) & anxiety: All medications have side effects, every one. Vistaril (hydroxyzine) causes dry mouth, blurry vision and can also cause light headedness and dizziness. You should consult with your physician about this. Vistaril (hydroxyzine) is an antihistamine and can help with anxiety, but there are better antianxiety medications. See a Psychiatrist or Psychologist who knows something called Cognitive Behavioral Therapy for anxiety. ...Read more
Typically not,: I prescribe this medication commonly and most of my patients complain of initial drowsiness. But, everybody is different. As i would advise with any medication, if you are not having a serious side effect, stick and out for at least 10 days and see how it goes. If you feel this is an issue, then discuss it with your doctor. ...Read moreSee 1 more doctor answer
Low incidence: Antipsychotic agents can result i'm photo sensitivity but with low incidence, around 2-3%. ...Read more
Side effect: Yawning is an uncommon side effect of Zoloft (sertraline) and other medications. Discuss with prescribing doctor if this is bothersome. I've not been able to find a good explanation as to why this side effect occurs. It may be related to drowsiness side effect. I hope this helps. ...Read more
- Talk to a doctor live online for free
- Does lamictal help with anxiety?
- Lamictal causing anxiety
- Does lamictal cause depression?
- Ask a doctor a question free online
- What does the rash caused by lamictal look like?
- Lamictal social anxiety
- Lamictal for anxiety and depression
- Does anxiety cause fever?
- Talk to a psychologist online for free